MathSciNet Relay Station
MathSciNet bibliographic data
MR1458320 42C15 (46E35)
Cohen, A.; Dahmen, W.; DeVore, R. Multiscale decompositions on bounded domains. Trans. Amer. Math. Soc. 352 (2000), no. 8, 3651–3685.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement